Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Delayed period, bloating, cramps, acne & breast tenderness. HPT -ve. Took MDMA. MDMA effects?

Hello. My period is now five days late and I am incredibly nervous. I have taken the pregnancy test twice now and it has been negative. I am irritable, bloated, gaining weight, constipated, cramping, experiencing breast tenderness, and have acne breakouts on my face. I also have strange food cravings . Normally these are all the symptoms I get before my periods. I have horrible PMS and am incredibly emotional. A couple of weeks ago I experimented with some friends and took MDMA. A mistake I know, considering I have depression and had a very bad post MDMA come down. Not something I want to experience again. I am taking 5-HTP for the depression but I am assuming the reason my period is late is because MDMA releases chemicals into my system that post pone my menstrual cycle? Is this accurate? Please don t judge me for my mistake of taking MDMA. I now know it was a bad decision and do not need to be lectured. My post MDMA experience has made me never want to do it or any other drugs again.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi. You do not say how old you are. Or if you have ever skipped before. It's not unusual that in times of stress to skip the menses. During finals women often skip periods because of pulling all nighters. Shiftworker's also have this problem. The natural cycle can be disrupted. I am sorry that you had a bad experience with depression. People who are depression, as your found out, often have a worse time with PMS and also don't tolerate the after effects of mood altering substances including legal ones like alcohol.
I do not think it is the MDMA itself but the fact that you are so stressed about it which may be contributing to your skipped or late cycle. If it persists in being irregular it will be time to see the doctor and have your thyroid function and prolactin levels checked by simple blood tests. Otherwise I wouldn't worry too much about it and as your life normalizes so should your cycle. Feel better soon.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor